MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728753
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer radiology product analysis received and examined the returned syringe kit.Visual examination confirmed the presence of white particles on the syringe barrel near the drip flange.Also noted were abrasions to the tyvek cover at the point of contact for the syringe drip flange.Product analysis determined that, during shipping/handling, movement of the syringe against the tyvek cover caused adhesive material to flake off the cover and settle within the disposable container as well as on the surface of the syringe assembly.A 12 month review of complaint history determined the complaint rate to be (b)(4) complaints per million (cpm).
 
Event or Problem Description
The customer reported the following: after opening the stellant ct disposable kit and upon inspection, they noticed the presence of fine white particles around the syringe.The customer elected not to use the syringe kit.No injury or adverse event was reported.

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola PA 15051
MDR Report Key9852888
Report Number2520313-2020-00012
Device Sequence Number19499109
Product Code DXT
UDI-Device Identifier00616258007939
UDI-Public(01)00616258007939
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2022
Device Model Number60728753
Device Catalogue NumberSDS-CTP-SPK
Device Lot Number8552826
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2020
Initial Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1